# SDR EISA98167

- Difficulty date: July 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314NE
- Make and model: Boeing 727223
- Aircraft serial: 19495
- System (JASC): 2611 · Smoke Detection
- Part: Strut
- Condition: Overheat
- Location: Nr 1 Mlg Ww
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT 1,000 FEET, AGL ON REDUCED POWER TAKEOFF OUT OF DFW, AIRCRAFT INDICATED NR 1 STRUT OVERHEAT.  LIGHT EXTINGUISHED 2 MINUTES AFTER THROTTLE RETARDED.  GENERATED FROM PILOT REPORT.  REMOVED NR 1 STRUT PANELS AND INSPECTED.  NO DEFECTS NOTED.  ALSO, TIGHTENED STRUT AIR DUCTS.  OPS CHECK NORMAL.  (X)
